Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Why I quit topamax FranzLiszt

Posted by Enigma on March 23, 2009, at 8:35:57

In reply to Why I quit topamax, posted by FranzLiszt on July 10, 2003, at 6:00:50

Wow, that's a horrible reaction and one I'm never heard associated with Topamax. But, meds effect people in different ways. I had a horrible experience with effexor, so much so that I wanted to join others to try to get it banned, for good! I had about a 6 month withdrawal time from the drug, and I only took a low dose for a month!.. Horrible!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[886655]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Enigma thread:50878
URL: http://www.dr-bob.org/babble/20090322/msgs/886655.html